# SDR 96UAL900417

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9016U
- Make and model: Boeing 737222
- Aircraft serial: 19054
- Engine: Pwa JT8D7B
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588812901MOD
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: P, O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER ABRUPTLY MOVES RUDDER INTERMITTENTLY FOR NO APPARENT REASON.  *S/D*  REPLACED YAW COUPLER AND VERTICAL GYRO.  FOUND CORROSION ON COMPUTER CONTACTS.  REPLACED ROLL COMPUTER, CHECKS OK.
